Exponentials of normal operators and commutativity of operators: a new approach
Tom 125 / 2011
Colloquium Mathematicum 125 (2011), 1-6 MSC: Primary 47A10, 47A60. DOI: 10.4064/cm125-1-1
We present a new approach to the question of when the commutativity of operator exponentials implies that of the operators. This is proved in the setting of bounded normal operators on a complex Hilbert space. The proofs are based on some results on similarities by Berberian and Embry as well as the celebrated Fuglede theorem.